# SDR UIEA2018070901391

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,557 hours, 20,494 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD FUEL PUMP EICAS FOR SEVERAL MINUTES AFTER TAKE OFF. PERFORMED OPS CHECK ON RIGHT FWD FUEL BOOST PUMP IAW FIM 28-22 FT 820, NO FAULT FOUND AT THIS TIME.
